# SDR SWAA013202

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 34,098 hours, 34,162 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 2685
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 7 SPOILER WOULD NOT DEPLOY.  FOUND NR 7 SPOILER CABLE LOOSE OUTSIDE THE SPOILER HOUSING AND NR 7 SPOILER ACTUATOR INOP.  REMOVED AND REPLACED SPOILER CONTROL CABLES AND SPOILER ACTUATOR PER MM.
